Couldn't find what you looking for?

TRY OUR SEARCH!


I have a friend who has been used some narcotic for a long time. I know he wanted to get off from the drug, but somehow, is seemed to be harder then he thought. I wanted to know where it stopped, so I talk to his mother. She told me his son experienced narcotic withdrawal, and he needs medical help because of this. Can you tell me what does it means when someone experience narcotic withdrawal.

Loading...


Methadone is just one narcotic in a long line, that when administered once a day, orally, in adequate doses, can cause addiction. This drug is usually used to suppress a heroin addict's craving and withdrawal for 24 hours. Patients are as physically dependent on methadone as they were to heroin or other narcotics, such as oxycotin or vicodin. Ironically, methadone that was used to control narcotic addiction is frequently encountered on the illicit market, and caused a number of overdose deaths. Withdrawal results from the cessation of narcotic use. Many former heroin users have claimed that the horrors of heroin addiction withdrawal were far less painful and difficult than methadone withdrawal. Many people go from being addicted to heroin to being addicted to methadone, and continue with this treatment for years. This is common situation because of the fearing withdrawal might occur when they stop. Methadone withdrawal symptoms include but are not limited to sneezing, yawning, tearing of eyes, runny nose and excessive perspiration. Common narcotic withdrawals are fever, dilated pupils, abdominal cramps, nausea, body aches, tremors and irritability.
Reply

Loading...